Syndol caplets contain four active ingredients, paracetamol, codeine phosphate, doxylamine succinate and caffeine.
Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain.
Ours are the original Syndols sourced from South Africa and brought to you in the UK.
|Each Tablet Contains:|
|Codeine Phosphate||10 mg|
|Doxylamine Succinate||5 mg|
Be aware that the syndols we provide are the original syndols that you have always used. The only difference between ours and the ones that use to be available in the UK is the packaging. As we have stated before, we source our product from South Afica and their packaging is different. But the ingredients are the same.